# SDR CA000926016

- Difficulty date: July 10, 2000
- Submitted: October 2, 2000
- Operation: General aviation
- Make and model: Piper PA-34-220T
- Aircraft time: 8,947 hours
- Engine: Cont LTSIO360KB
- Propeller: Mcauly 3AF32C508
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Skin
- Part number: 9947008
- Condition: Cracked
- Location: Integral Stringe
- Part time: 9,264 hours
- Component: Skin Assy, Piper
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE CARRYING OUT SB 856 (STABILATOR ATTACH FITTING CORROSION INSPECTION), NOTED THAT THE LOWER RIGHT INTEGRAL STRINGER ON SKIN P/N 99470-08 WAS CRACKED COMPLETELY THROUGH.  WHEN THE STABILATOR WAS MOVED FORE AND AFT, THERE WAS CONSIDERABLE MOVEMENT IN THE AREA THAT WAS CRACKED.  POSSIBLE CAUSE FOR CRACK - DUE TO THE  STEEL BRACKET AND EXTRUDED ANGLE NOT BEING TIED TOGETHER MAKING THE AREA IN BETWEEN WEAK.  THIS AREA WAS REPAIRED BY INSTALLING AN .063 INCH ALUMINUM ANGLE TO TIE THE ATTACH FITTING AND THE EXTRUDED ANGLE TOGETHER PER APPROVED ENGINEERING DRAWINGS.   NOTE:  LT SKIN WAS NOT CRACKED, BUT WAS REPAIRED THE SAME TO PREVENT FURTHER CRACKS.  (X)
